# SDR DXTA200702016

- Difficulty date: March 12, 2007
- Submitted: March 13, 2007
- Operation: Air carrier
- Aircraft: N396QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600396
- Aircraft time: 9,274 hours, 7,417 cycles
- Engine: Pwa JT15D5
- Engine time: 6,018 hours, 5,244 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Out Of Rig
- Location: Left
- Stage of operation: TX
- How discovered: O
- Nature of condition: Y, J
- Precautionary procedure: O

## Discrepancy

AFTER SPEED BRAKE TEST RETARDED THROTTLE ON LT ENGINE TO THE IDLE STOP AND ENGINE QUIT ON ITS OWN.  RIGGED LT ENG SO IT DOES NOT SHUTDOWN AT IDLE. ENG OPS CHECKS GOOD AT THIS TIME. ALL WORK DONE IAW CESSNA 560 M.M. CHAPTER 76-11-00.
